||500 mg||oral||Dimenhydrinate||(pill / tablet)|
|BODY WEIGHT:||135 lb|
Took 500 mg of dimenhydrinate
Feel a bit shaky, confused a bit more easily. Read some stories on what happened and feeling a bit like I should try to puke them up, but I think I’ll continue the journey…
Feeling a bit cold…not sure if it’s due to the mgs or if it’s the coldness of the house, I felt a smaller amount cold before while I was cooking my ramen. Phones ringing…weird, I ran into the room where the phone was ringing and it was dark, I’ve never been afraid of the dark before but it was kinda scary this time.
Note to self: Remember…if it feels too bad, take a cold shower..
Time to play a computer game…
Starting to feel a bit weird – stomachache persisting.
I guess the stomachache is it taking place - I feel all rubbery and the floor is being weird – it moves from side to side and up and down. Like there’s a ball under it and it like tilts in one direction then another, also when I was walking, I felt like I was walking right but I was really going straight. Parents came home and I had no trouble talking to them..
Getting tired. Seeming to become a statue and melting into my self.
Feeling pretty fucked up – there’s light shining on my computer game controller…I thought someone erased on that part (because it’s a big white smudge thing)
Bleh. I stayed up for another 20 minutes then I couldn’t stand it anymore. I walked over to my bed which was a very hard task, but it was somewhat fun, I felt really drunk and was very uncoordinated. My stomach really hurt and I had a very bad headache. I felt like I was going to throw up but I didn’t throw up. I lay on my bed for about an hour before I fell asleep.
I woke up about 2 hours after I fell asleep and my shoulders felt really weird. At first it was a really cool weird – it felt like getting a chill down my back, only it was on my shoulders. It didn’t go away, though. It was with me for hours, and I couldn’t go back to sleep with it. I kept trying to make myself shiver and get chills so it would go away but it didn’t work. The chillness stayed there…and it sucked! I finally ended up being able to fall asleep after what seemed like hours but it was probably only 20 minutes.
I won’t do it again, although it makes you feel really stoned and drunk, the negative effects far outweigh the positive ones. The stomach and headache that I got were so bad, all I could do is lay in bed and think about them, “Holy shit my head hurts so much, fuck my stomach.” etc., and I’m not one to do that. I did eat them with food (2 bowls of noodles) and that did not help the stomachache. I didn’t notice any hallucinations, but that’s probably because my eyes were closed for almost the entire duration of the effects, because my stomach and head hurt so damn much. I became very sensitive to light as well. The shoulder thing, although it seems somewhat cool was NOT. It pissed the hell out of me, and was very unnerving. Today is the day after, and I feel a bit out of it. Not that bad of a hangover type effect.
From 1 to 10, 10 being highest:
Overall (not just the average of the others): 2
Ways it could improve:
If I didn’t get a stomach or headache, I could have probably dealt with the shoulder thing fairly well, and taken it all in the swing of things. The stomach and headache put me in a very bad mood though. Maybe taking some stomach and head meds before will calm those aspects, but I wouldn’t experiment with mixing meds, especially when I’m taking them in this high of a dosage.
This is for educational use only. In no way am I promoting the use of dimenhydrinate as a drug. Have a nice day, and I hope you learned something by my first and last experience with Dimenhydrinate.
|Exp Year: 2002||ExpID: 15260|
|Age at time of experience: Not Given|
|Published: Jul 27, 2005||Views: 45,529|
|[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]|
|Dimenhydrinate (17) : Alone (16), First Times (2), Health Problems (27)|
|Erowid Experience Vault||© 1995-2022 Erowid|